# SDR SWAA2022120769900

- Difficulty date: November 10, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294 Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM, BS 294.5, RBL 14, WL 208.1 IN THE FWD GALLEY. THE FLOORBEAM  WAS REPAIR ON FAULT TTG8Q00G0KBJ.
